# SDR USAA2010083091845

- Difficulty date: August 27, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 656777549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK ON FRAME AT BS 616, LBL 63 AT LEVEL OF PRESSURE DECK CENTER SECTION STRUCTURE.  REPAIRED FRAME AT BS 616, LBL 63 AT LEVEL OF PRESSURE DECK CENTER SECTION STRUCTURE IAW EA 133033.
